Alert archive / Washington / Wind Advisories in 2011

Wind Advisory 27, NWS Pendleton, OR

June 22, 2011Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon

NWS Pendleton, OR issued this wind advisory at Jun 22, 2011, 2:21 PM PDT for Kittitas County, Klickitat County, Yakima County, Washington; Gilliam County, Sherman County, Wasco County, Oregon. It took effect at Jun 23, 2011, 6:00 AM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2011, 2:21 PM PDT (21:21 UTC)
In effect from
Jun 23, 2011, 6:00 AM PDT
Expired
Jun 23, 2011, 9:00 PM PDT
In force
15 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Sherman County, OR, Wasco County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 146 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WWUS76 KPDT 222121
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
221 PM PDT WED JUN 22 2011

...VERY WINDY IN THE KITTITTAS VALLEY THURSDAY...

.A COLD FRONT WILL PUSH EAST OF THE CASCADES TONIGHT AND THURSDAY.
WINDS WILL INCREASE BEHIND THE FRONT AND BECOME VERY WINDY IN THE
KITTITAS VALLEY.

WAZ026-230530-
/O.NEW.KPDT.WI.Y.0027.110623T1300Z-110624T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
221 PM PDT WED JUN 22 2011

...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM PDT THURSDAY. 

* TIMING: WINDS WILL INCREASE OVERNIGHT AND BECOME VERY WINDY
  EARLY THURSDAY MORNING. VERY WINDY CONDITIONS WILL CONTINUE
  THROUGH THE DAY AND WILL GRADUALLY DECREASE THURSDAY NIGHT.

* WINDS: NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED.

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR HIGH
  PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM ROCKY
  CANYON EASTWARD TO RYEGRASS SUMMIT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
5 follow-up statements
360 
WWUS76 KPDT 230447
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
947 PM PDT WED JUN 22 2011

...VERY WINDY IN THE KITTITAS VALLEY THURSDAY...

.A COLD FRONT WILL PUSH EAST OF THE CASCADES TONIGHT AND
THURSDAY. WINDS WILL INCREASE BEHIND THE FRONT AND BECOME VERY
WINDY IN THE KITTITAS VALLEY.

WAZ026-231300-
/O.CON.KPDT.WI.Y.0027.110623T1300Z-110624T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
947 PM PDT WED JUN 22 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM PDT
THURSDAY...

* TIMING: WINDS WILL INCREASE OVERNIGHT AND BECOME VERY WINDY 
  EARLY THURSDAY MORNING. VERY WINDY CONDITIONS WILL CONTINUE 
  THROUGH THE DAY AND WILL GRADUALLY DECREASE THURSDAY NIGHT. 

* WINDS: NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE 
  EXPECTED.

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM 
  ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
700 
WWUS76 KPDT 230931
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
231 AM PDT THU JUN 23 2011

...VERY WINDY IN THE KITTITAS VALLEY AND COLUMBIA RIVER GORGE T0DAY...

.WINDS WILL INCREASE TODAY AS HIGHER WINDS ALOFT MIX TO THE
SURFACE. IT WILL BECOME VERY WINDY IN THE KITTITAS VALLEY AND
COLUMBIA RIVER GORGE LATER THIS MORNING.

ORZ041-WAZ024-231745-
/O.EXB.KPDT.WI.Y.0027.110623T1700Z-110624T0400Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
231 AM PDT THU JUN 23 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT
THIS EVENING. 

* WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE
  EXPECTED.

* IMPACTS: DRIVING ALONG INTERSTATE 84 WILL BE DIFFICULT FOR HIGH
  PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM THE DALLES
  TO ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-231745-
/O.CON.KPDT.WI.Y.0027.110623T1300Z-110624T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
231 AM PDT THU JUN 23 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE 
  EXPECTED. 

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM 
  ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
060 
WWUS76 KPDT 231629
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
929 AM PDT THU JUN 23 2011

...VERY WINDY IN THE KITTITAS VALLEY AND COLUMBIA RIVER GORGE
T0DAY...

.VERY WINDY CONDITIONS TODAY AS HIGHER WINDS ALOFT MIX TO THE
SURFACE.

WAZ026-240400-
/O.CON.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
929 AM PDT THU JUN 23 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE
  EXPECTED.

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM 
  ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ041-WAZ024-240400-
/O.CON.KPDT.WI.Y.0027.110623T1700Z-110624T0400Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
929 AM PDT THU JUN 23 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH ARE
  EXPECTED.

* IMPACTS: DRIVING ALONG INTERSTATE 84 WILL BE DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM THE 
  DALLES TO ARLINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
365 
WWUS76 KPDT 232139
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
239 PM PDT THU JUN 23 2011

...VERY WINDY IN THE KITTITAS VALLEY THROUGH THIS EVENING...


ORZ041-WAZ024-232245-
/O.CAN.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
239 PM PDT THU JUN 23 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL REMAIN BELOW ADVISORY CRITERIA FOR THE REST OF TODAY.

$$

WAZ026-240400-
/O.CON.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
239 PM PDT THU JUN 23 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS AROUND 45 MPH
  WILL CONTINUE INTO THE EVENING THEN BEGIN TO DECREASE AFTER
  SUNSET.

* IMPACTS: DRIVING ALONG INTERSTATE 90 WILL BE DIFFICULT FOR 
  HIGH PROFILE VEHICLES AND MOTORCYCLES...PARTICULARLY FROM 
  ROCKY CANYON EASTWARD TO RYEGRASS SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
715 
WWUS76 KPDT 240346
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
846 PM PDT THU JUN 23 2011


WAZ026-240500-
/O.EXP.KPDT.WI.Y.0027.000000T0000Z-110624T0400Z/
KITTITAS VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP
846 PM PDT THU JUN 23 2011

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

THE WINDS WERE DECREASING ACROSS THE AREA BELOW ADVISORY
CRITERIA. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 22, 10:49 AM PDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 22, 10:49 AM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1049 AM PDT WED JUN 22 2011

UPDATED AVIATION DISCUSSION

.SHORT TERM...TODAY AND TONIGHT...AN UPPER LEVEL TROUGH CONTINUES TO
APPROACH THE REGION FROM THE NORTHWEST TODAY AND WILL PIVOT INTO THE
PACIFIC NORTHWEST AND WESTERN CANADA OVERNIGHT AND THURSDAY.
INSTABILITY WILL INCREASE OVER THE EASTERN PORTION OF THE FORECAST
AREA THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP. THIS WILL CONTINUE INTO THE EVENING AND OVERNIGHT HOURS
WHILE SHIFTING TO THE FAR EAST OVERNIGHT. MEANWHILE...A MARINE PUSH
WILL GET UNDERWAY THIS AFTERNOON ALONG THE EAST SLOPES OF THE
CASCADES PRODUCING LOCALLY BREEZY TO WINDY CONDITIONS. THIS COOLER
AIR WILL INHIBIT CONVECTION ACROSS THE WESTERN PORTION OF THE
FORECAST AREA ONCE IT BEGINS TO PUSH THROUGH AND OVER THE CASCADES.
TODAY WILL BE THE HOTTEST DAY OF THE YEAR WITH TEMPERATURES PUSHING
90 IN THE LOWER BASIN AND 80S MOST EVERYWHERE ELSE.
HOWEVER...TEMPERATURES ARE EXPECTED TO DROP ABOUT 15 DEGREES ON
THURSDAY AS THE UPPER LEVEL TROUGH PUSHES OVER THE REGION.

.LONG TERM...PREVIOUS DISCUSSION...FRIDAY NIGHT THROUGH TUESDAY. A
DISTURBANCE MAY BRING A FEW SHOWERS TO THE EAST SLOPES OF THE
WASHINGTON CASCADES FRIDAY NIGHT AND SATURDAY. OTHERWISE DRY
CONDITIONS SHOULD PERSIST. THE FLOW BECOMES MORE ZONAL SUNDAY AND
MONDAY WHICH MAY ALLOW ADDITIONAL MOISTURE TO INVADE OUR AREA AND A
FEW SHOWERS ARE POSSIBLE ACROSS THE AREA MOUNTAINS. BY TUESDAY A
STORM SYSTEM MAY APPROACH OREGON AND WASHINGTON THAT COULD INCREASE
THE CHANCES FOR SHOWERS ACROSS OUR ENTIRE AREA ALONG WITH SLIGHTLY
COOLER TEMPERATURES.

&&

.AVIATION...18Z TAFS...VFR CONDITIONS WILL BE PREVALENT FOR THE NEXT
24 HOURS. ISOLATED TO SCATTERED THUNDERSTORMS WITH CEILINGS ABOVE
6000 FT AGL ARE FORECASTED AFTER 21Z THIS AFTERNOON OVER THE
MOUNTAINS OF EASTERN OREGON AND WILL AFFECT KALW AND KPDT FROM 00Z
TO 06Z. ANY THUNDERSTORMS THAT DEVELOP COULD BECOME STRONG WITH
HEAVY RAIN...SMALL HAIL AND GUSTY WINDS TO 40 KTS. THE STORMS WILL
CONTINUE THROUGH THE NIGHT IN THE EASTERN THIRD OF THE AREA AND
CONTINUE AS RAIN SHOWERS AFTER 12Z. BREEZY WINDS OF 10 TO 20 KTS
WITH GUSTS TO 30 KTS WILL DEVELOP THIS AFTERNOON THROUGH THIS
EVENING DIMINISHING TO 10 TO 15 KTS FROM 06Z TO 15Z THEN INCREASING
BACK TO 10 TO 20 KTS WITH GUSTS TO 30 KTS. KDLS WILL REACH 15 T0 25
KTS WITH GUSTS TO 35 KTS THIS AFTERNOON AND REMAIN THERE THROUGH
TOMORROW MORNING WITH ONLY A SLIGHT DECREASE OVERNIGHT. PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  86  55  73  46 /  20  20  10   0
ALW  89  57  75  51 /  20  20  10   0
PSC  92  58  80  52 /  10  10  10   0
YKM  87  54  75  48 /  10  10   0   0
HRI  91  58  78  50 /  10  10  10   0
ELN  83  55  71  50 /  10  10  10   0
RDM  85  48  73  37 /  20  10   0   0
LGD  86  53  72  42 /  20  30  20  10
GCD  89  50  73  43 /  20  20  10  10
DLS  86  57  73  52 /   0   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : YELLOW
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

91/76/83
Hazardous weather outlook, Jun 22, 9:03 AM PDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
903 AM PDT WED JUN 22 2011

UPDATED THUNDERSTORM COVERAGE FOR TODAY AND ADDED FLOOD

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
231415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
903 AM PDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

FLOODING
     YAKIMA VALLEY

THUNDERSTORMS
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON
OVER THE ABOVE LISTED AREAS. SOME STORMS MAY PRODUCE WIND GUSTS TO
NEAR 40 MPH...SMALL HAIL AND BRIEF HEAVY RAIN.

THE NACHES RIVER WILL CONTINUE TO RUN HIGH AND ABOVE BANKFULL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOODING THURSDAY
     YAKIMA VALLEY

THE NACHES RIVER WILL CONTINUE TO RUN HIGH AND NEAR BANKFULL.

A FEW THUNDERSTORMS MAY LINGER THURSDAY IN WALLOWA COUNTY.  THE REST
OF THE AREA WILL BE MUCH COOLER AND  WINDY. ANOTHER SYSTEM WILL MOVE
THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:58 PM PDTSpecial Weather StatementPDTWallowa32 min
Jun 22, 4:31 PM PDTSpecial Weather StatementPDTUnion29 min

Nearby

Wind Advisories in Washington, 2011Wind Advisories in Oregon, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.